# SDR CA080902004

- Difficulty date: August 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,245 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Barrel
- Part number: 1FA1004323
- Condition: Cracked
- Location: Mlg Actuator
- Component: Mlg Actuator, 1143800411
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSP THE LT MLG ACTUATOR (FRISBY) WAS SEEN TO BE LEAKING. THE ACTUATOR WAS REPLACED ON THE ACFT. WHILE IN REPAIR THE BARREL OF THE ATUATOR FAILED NDT FOR A CRACK IN THE THREADED AREA. THIS AREA IS NOT INCLUDED IN SB 32-3870 WHICH CALLS FOR NDT OF THE END CAP.
